U.S. doctors online nowAsk doctors free
TX
A 20-year-old member asked:

What does it mean when you take plan b and you spot lightly the next day?

2 doctor answers7 doctors weighed in
Dr. Marianne DiNapoli
Dr. Marianne DiNapolianswered
Obstetrics and Gynecology 8 years experience
Difficult to say: One of the side effects of Plan B is abnormal bleeding, so it is possible that the spotting is from the medication. Remember that Plan B only decreases your chances of unintended pregnancy by half. Just because you have some spotting does not mean you are not pregnant, so you might consider taking a home pregnancy test and see your physician as soon as possible.
Dr. Heidi Fowler
Psychiatry 25 years experience
Spotting: Spotting could be a side effect of Plan B, or it might be the result of slight injury during sex. If period is late, take a HPT.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 22, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.